Doctor insights on:
I Have Bitter Taste In My Mouth
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
I have bitter taste in my mouth for about 6 weeks. It gets bad between meals. I do not have any other symptoms. ?
Acid Reflux ?: A distinct possibility. Consult with your physician to rule out any other possibilities. ...Read more
I have bitter taste in my mouth for a week now. I don't take any medications , feel well, have good health. Teeth great . I don't that've this taste while i eat. Only between the meals. When i wake up i don't have it either. Why do I have it ?
Unclear: There are several causes of such a complaint. They can be anything from dental issues to liver disease. Please check with your doctor. ...Read more
I have a bitter taste in my mouth i don't know why every time i drink water it worsens it started yest. Could it be any medical condition?
Gum disease: Bitter taste can be a sign that you are at risk for, or already have, gum disease. The bacteria, along with mucus and other particles, constantly form a sticky, colorless toxic “plaque” on teeth causing the gums to become inflamed and to easily bleed. This condition should be checked by a dentist. It is a painless condition, but can induce serious complication. ...Read more
Started Lexapro 10 seven days ago now I have a bitter taste in my mouth also i can feel my heart beat as if my heart was outside my body as if scared?
Lexapro dose: The bitter taste is from the lexapro. It is an uncommon side effect with lexapro. It will probably go away with time. With your history of high blood pressure and you feeling your heart pounding i think you should have your blood pressure checked. Sometime when people start on Lexapro they can get a sense of over stimulation that can lead to palpitations. Sometimes that is treated by lowering the dose temporarily. Call your psychiatrist or prescribing physician for directions regarding any medication dosage changes. Best wishes. ...Read moreSee 1 more doctor answer
I had all four of my wisdom teeth out a week ago yet I have a bitter taste in my mouth that I can't seem to get rid of? How can I get rid of it?
Still healing: The extraction site is probably still healing. Complete closure of the tooth socket takes 7-14 days . In some instances the doctor places a healing dressing to help .Food debri can be trapped . Also the possibility of improper healing should be confirmed . Best advise, visit your doctor. ...Read moreSee 2 more doctor answers
I always have a bitter taste in my mouth when I am hungry or when I woke up from sleep. What is my problem?
- Talk to a doctor live online for free
- Why do i have bitter taste in my mouth?
- Why do i have a bad taste in my mouth?
- Why do i have a soapy taste in my mouth?
- Ask a doctor a question free online
- I have a sinus infection i keep tasting blood in my mouth should i be worried
- I have the taste of blood in my mouth
- I have a metallic taste in my mouth
- I have an acidic taste in my mouth
- Why do i have a bitter taste in my mouth?